“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11805
School of Mathematics
  Title:   Graphs with four distinct Laplacian eigenvalues
1.  A. Mohammadian
2.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: J. Algebraic Combin.
  Vol.:  34
  Year:  2011
  Pages:   671-682
  Supported by:  IPM
In this paper, we investigate connected nonregular graphs with four distinct Laplacian eigenvalues. We characterize all such graphs which are bipartite or have exactly one multiple Laplacian eigenvalue. Other examples of interest are also presented.

Download TeX format
back to top
scroll left or right